MAUDE Adverse Event Report: Alcon Research, LLC - Huntington Clareon Vivity Toric Extended Vision UV Absorbing IOL; Lens, Intraocular, Toric Optics

Alcon Research, LLC - Huntington Clareon Vivity Toric Extended Vision UV Absorbing IOL; Lens, Intraocular, Toric Optics
Model Number CCWET3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Diplopia/Double Vision (4802)
Type of Reportable Event Serious Injury
Event or Problem Description
A non health care professional reported that following surgery, the patient experienced blurry vision, double vision.The iol was replaced with an monofocal iol.As a result, the intraocular lens (iol) was replaced with unspecified monofocal lens 1 month, 5 days, after the initial implant procedure.Additional information has been requested but is not available at the time of this report.
 
Additional Manufacturer Narrative
A product was not returned for analysis.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the medical device file were met.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon Vivity Toric Extended Vision UV Absorbing IOL
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50472631
Report Number1119421-2026-01768
Device Sequence Number9898475
Product Code MJP
UDI-Device Identifier00380652455329
UDI-Public(01)00380652455329(17)270822(11)230824(10)15701826
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCWET3
Device Lot Number15701826
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/27/2026
Date Device Manufactured08/24/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown